MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION SELECT; HIGH FREQUENCY GENERATOR

BOVIE MEDICAL CORPORATION SELECT; HIGH FREQUENCY GENERATOR
Model Number 22-A952
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the device is unknown.There has been a total of (b)(4) sold since january 2016 and with this being the second complaint recorded for a similar occurrence.The unit is being returned to our repair facility for evaluation and repair.Once we have received the repair details, a follow up report will be submitted.
 
Event or Problem Description
The bovie select 247 high frequency desiccator gave out during a procedure.There was a delay in the procedure as a result, but there was no harm to the patient.
 
Additional Manufacturer Narrative
Added the product serial number (b)(6).The product was returned to clearwater florida for evaluation and repair.During the evaluation, it was confirmed that the unit had an e2 error when turned on.It was confirmed that the nylon cap washers are loose inside the unit and the encoders were broken.This type of damage is the result of normal wear and tear of the unit.The unit was repaired and returned to the customer.The generator was manufactured in january 2016 and has therefore been in use for approximately 4 years.Based on this information, this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions a follow up report will be submitted.
 
Additional Manufacturer Narrative
Corrected the manufacture date from (b)(6) 2016 to (b)(6) 2007.This date was entered incorrectly in the last follow up report.

Brand Name
SELECT
Common Device Name
HIGH FREQUENCY GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater, fl
MDR Report Key9825642
Report Number3007208013-2020-00006
Device Sequence Number13641818
Product Code GEI
UDI-Device Identifier20612479212927
UDI-Public20612479212927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021817
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22-A952
Device Catalogue Number247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer02/14/2020
02/14/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/20/2020
08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1